# SDR P5CA2021022100047

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,115 hours, 22,416 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BTL EICAS MESSAGE (TRANSFERRED TO MDDR NR 142785, DDG 26-23-01-01, CAT C, DUE 03 MAR 21.  UPON ARRIVAL NO FAULTS NOTED OR PRESENT ON CARGO EXT BTC NR 2.  PERFORMED CARGO BOTTLE OPS TEST IAW B767-300 AMM 26-23-00.  CARGO BOTTLE NR 2.  OPS CHECK NORMAL.  BOTTLE WEIGHT WITHIN LIMITS.  THIS CLEARS MDDR 142785.  MEL AND PLACARD REMOVED.)
